# SDR R61A201407310947

- Difficulty date: July 31, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17003752001
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD PASSENGER DOOR METAL SEAL PROFILE HAS TWO GOUGES ON LOWER AFT SIDE. MX REMOVED AND REPLACED FWD PASSENGER DOOR METAL SEAL DEPRESSOR IAW EMB 170 SRM 51-40-02, 51-41-01, 51-43-03.  MAJOR REPAIR
